| Model Number |
456020 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: stopcock found to be leaking.Sedation had been infusing and patient was extremely agitated.Once stopcock replaced, patient was receiving adequate does of sedation and was now calm.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample with the packaging was returned for evaluation.The sample was subject to a visual and physical evaluation with passing results.No leakage was observed on the discofix.Based on the evaluation results, the reported defect was not confirmed.Retained units were evaluated and passed the internal testing.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.